# SDR DL757010841

- Difficulty date: May 25, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 43,953 hours, 22,226 cycles
- Engine: Pwa PW2037
- Engine time: 29,296 hours, 14,299 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 756001778
- Part serial: 20370127
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL RT ENG INSTRUMENTS FLUCTUATED DURING INITIAL CLIMB OUT.  AT 10K LEVEL OFF (250K) IND STABILIZED BUT RESUMED FLUX ON SUBSEQUENT CLIMB TO 14K.  RETURNED TO SLC.  NOTICED BIRD PASS BY RT SIDE ON INITIAL CLIMB.  RAN ENGS PER PFHB, NOTICED FLUX ON EPR, N1 AND EGT-AT 80 PERCENT N1 TO 83SA PERCENT N1-T/S PER FIM CKED C/P'S AT PMC-CK OK-CK C/P J-10 AND J-4 ON EEC CK OK.  REPLACED RT EEC PER MM RAN ENGS PER PFHB.  ALL IND CK NORMAL.  NO INDICATION OF BIRD STRIKE.
